# SDR DALA2024052805547

- Difficulty date: May 23, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 111,268 hours, 16,538 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 JS101 ARMING/DISARMING LIGHT OUT ON 1L FLIGHT ATTENDANT PANEL FOR -2R DOOR. CORRECTIVE ACTION: FOUND DEBRIS IN ARM MECHANISM. REMOVE DEBRIS. OPS CK GOOD PER B767 AMM 52-73. (5819545)
